# SDR AALA20071760

- Difficulty date: September 17, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Inoperative
- Location: Nr 3 Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL INFLIGHT T1603/17SEP - AT 120 KNOTS DURING TAKEOFF WHEEL NOT TURNING INDICATION ILLUMINATED.  ABORTED TAKEOFF.  REPLACED NUMBER THREE WHEEL TRANSDUCER ADAPTER AND TRANSDUCER.  REPLACED NUMBER THREE AND FOUR TIRES.  SYSTEM GROUND CHECK NORMAL OPERATION.
